# SDR DXTA2014090905878

- Difficulty date: September 8, 2014
- Submitted: September 11, 2014
- Operation: Air carrier
- Aircraft: N831QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600792
- Aircraft time: 4,462 hours, 3,542 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Unit
- Part number: 142021
- Part serial: 320A
- Condition: Faulty
- Location: Anti-Skid Sys
- Part time: 4,462 hours, 3,542 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

ON LANDING ROLLOUT THE BRAKES FELT LIKE THEY FAILED FOR ABOUT 1 - 2 SECONDS THEN RETURNED TO NORMAL.  IT HAPPENED AGAIN ON TAXI INTO THE RAMP.  NO LIGHTS APPEARED, RESERVOIR & PRECHARGE NORMAL.  OPENED NOSE BAGGAGE ACCESS PANELS.  REPLACED RESERVOIR FILTER MM 32-42-00.  LEAK CHECKED GOOD.  SERVICED & BLED BRAKES IAW MM 32-42-00, OPERATIONS GOOD.  ACCOMPLISHED TAXI CHECK FOR OPERATION  IAW AMM & FOUND RT BRAKE RELEASED AT APPROXIMATELY 45 LETS WITH EVEN PRESS ON BRAKE PEDALS SIDE BRAKE PEDAL ON TWO OCCURRENCES.  PERFORMED ANTI-SKID SYS FUNCTIONAL TEST IAW MM 32-42-00 STEP 8.  FOUND TWO EACH FAILURES 1 ON EACH SIDE.  ANTI-SKID CONTROLLER ON ORDER.  REMOVED ANTI-SKID CONTROL UNIT & REPLACED UNIT WITH A REPAIRED UNIT.  OPERATIONAL CHECKED GOOD WITH NO FAULTS OR FAILURES.  ALL WORK IAW MM 32-42-00.  TAXI CHECKED GOOD.
